کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
11008015 | 1840488 | 2019 | 20 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Ideals of the form I1(XY)
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
هوش مصنوعی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper we compute Gröbner bases for determinantal ideals of the form I1(XY), where X and Y are both matrices whose entries are indeterminates over a field K. We use the Gröbner basis structure to determine Betti numbers for such ideals.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Symbolic Computation - Volume 91, MarchâApril 2019, Pages 17-29
Journal: Journal of Symbolic Computation - Volume 91, MarchâApril 2019, Pages 17-29
نویسندگان
Joydip Saha, Indranath Sengupta, Gaurab Tripathi,